# SDR BSYR201309130001

- Difficulty date: September 13, 2013
- Submitted: September 13, 2013
- Operation: General aviation
- Aircraft: N93111
- Make and model: Cessna 210
- Aircraft serial: 21060266
- Aircraft time: 13,770 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PUMP CONTINUED TO RUN AFTER GEAR RETRACTION.  PILOT RETURNED AND LANDED SAFELY WITHOUT INCIDENT.  MX ADJUSTED GEAR ACTUATOR, OPS CHECK NORMAL.
